Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 10, 2016, 4:22 PM EDT for Polk County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2016, 4:22 PM EDT (20:22 UTC)
- Expired
- Jul 10, 2016, 5:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Polk County, FL
The radar
The Tampa radar (KTBW), 70 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1358 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
823
WUUS52 KTBW 102022
SVRTBW
FLC105-102100-
/O.NEW.KTBW.SV.W.0043.160710T2022Z-160710T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
422 PM EDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL POLK COUNTY IN CENTRAL FLORIDA...
* UNTIL 500 PM EDT
* AT 422 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHEAST OF WAUCHULA...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT MEADE...CROOKED LAKE PARK AND HOMELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2765 8163 2765 8180 2784 8186 2784 8155
TIME...MOT...LOC 2022Z 181DEG 4KT 2769 8171
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
317
WWUS52 KTBW 102052
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
452 PM EDT SUN JUL 10 2016
FLC105-102101-
/O.EXP.KTBW.SV.W.0043.000000T0000Z-160710T2100Z/
POLK FL-
452 PM EDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL POLK COUNTY WILL
EXPIRE AT 500 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2765 8163 2765 8180 2784 8186 2784 8155
TIME...MOT...LOC 2046Z 181DEG 4KT 2769 8171
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:34 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 10, 3:34 PM EDT, 48 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 334 PM EDT SUN JUL 10 2016 .SYNOPSIS... 19Z water vapor and H4 RAP analysis shows the Florida peninsula remains under a large dome of mid-level high pressure that ridges westward from the west-central Atlantic. This ridge has been semi- permanent the past several days and helped provide the large scale suppression to not only keep thunderstorm coverage low...but also to keep our temperatures hot. WV imagery does show a cyclonic spin over the eastern Gulf of Mexico...bu this feature is really high in the atmosphere...not showing up in the height/vorticity fields until around 300mb (above 30,000 feet). A deep layer of protective ridging lies between us and this upper low. Increasing latitude...we find the main belt of northern stream westerlies extending across the northern tier of the country. Features along the northern stream include a large closed low/trough in place over the pacific northwest...followed downstream by longwave ridging over the high plains/Great Lakes...and finally downstream troughing beginning to exit New England toward the Canadian Maritimes. These features remain well to our north this week...as our region simply does not interact too much with the northern stream flow this time of year. At the surface...The subtropical ridge axis is aligned from the western Atlantic...across the central FL peninsula and into the eastern/central Gulf of Mexico. This is a very seasonable position for this ridge. The axis tends to migrate a little north and a little south through the summer month, but usually is somewhere in our vicinity. The challenge is determining the position of the axis each day...as this actually has a large impact on both the temporal and spatial pattern of sea-breeze convection from day to day. Recently the ridge axis has not been moving much providing similar convective patterns. However...there are some indications that a shift in the ridge axis toward the north will be occurring later this week...and this shift often (from a climo perspective) provides the Florida west coast with a later onset of storms each day...but also with a greater coverage of storms once they begin to develop. In addition...this potential upcoming pattern can provide greater chances for potent thunderstorms to migrate offshore during the late afternoon/evening hours. When the ridge axis shift northward during the summer...near shore boaters should become particularly cognizant of the weather. && .SHORT TERM (Rest of Today through Monday)... Regional radar show a scattering of storms out there late this afternoon. Have actually seen a bit more coverage north of I-4 than any of the CAM models were showing...although still nothing organized. Activity has been more sparse south of the I-4 corridor so far. This is likely due to a delayed sea-breeze / diurnal heating in response to the sct morning showers near the coast and large expanse of weaker insolation due to anvil blowoff. Temperatures have essentially recovered now with winds shifting onshore. Still anticipate increasing coverage of storms across Lee/Charlotte counties within the next couple of hours as low level convergence increases between the west coast sea-breeze and outflow from ongoing storms over the Everglades. We will see how it goes. Forecasting details with respect to pulse thunderstorm evolution in Florida during times of ill-defined flow and marginal thermodynamics is enough to make anyone pull their hair out. Evening storms will be most likely over the interior south-central zones from Polk County to Hardee/DeSoto and Highlands...and begin to dissipate within a couple hours of sunset. Have all land areas dry after 03Z. Convection allowing model ensembles all show subtle land breeze development late tonight...and more scattered storms over the coastal waters by dawn. Current forecast has 30-40% PoPs over these marine zones...and see little reason right now to make any significant changes. Did bring a 20% PoP back to the immediate coast from Pinellas County southward...as initial development and mainly northward movement to the cells could allow a few storms at the beaches (as happened this morning). While only slightly...we do begin to see the first signs of a shift northward in the ridge axis during Monday. Forecast is a bit tough here...as the shift northward would suggest from climo that storm chances increase during the later afternoon/early evening northward toward Sarasota/Manatee county...and even perhaps Tampa Bay. However...Most guidance members show an enhancement of dry air between 700-500mb on Monday. Therefore...although the surface focus for updrafts may be more favorable...but the updrafts would quickly encounter a more hostile environment toward deep convection through entrainment of dry/low theta-e air parcels into the convective column. The 12Z guidance package continued the drier trend aloft so have kept overall PoPs below climo for the pattern. Have a great Sunday evening everyone. Stay cool...and watch out for those widely scattered storms. && .MID/LONG TERM...The ridge axis will remained positioned over the peninsula through the week keeping winds light with daily development of seabreeze boundaries. The slight northward shift in ridge axis, compared to the past few weeks, should allow a SE flow to become established over the area this week. This combined with an area of higher moisture content forecast to move in to the area on tuesday (PWATs AOA 2 inches for much of the area) should help increase shower/storm coverage mid week bringing rain chances closer to climatological norms with PoPs in the 40-50 range. Temperatures will remain warm throughout the week with lower 90s expected with heat indices in the lower 100s. && .AVIATION (10/12Z through 11/12Z)... VFR conditions prevail across the region early this morning. Was seeing a few vcts around KPGD/KFMY/KRSW in past few hours...but that activity has mostly dissipated. Quiet conditions will continue through the remainder of the morning...followed by a turn onshore of the winds and renewed sct storm developments after 16z. Storms will be widely sct in nature...and any restrictions associated with a passing cell will be short in duration. Otherwise...away from any storms...anticipate VFR conditions through the duration of the TAF period. && .MARINE... The weather pattern across the eastern Gulf of Mexico remains quiet and seasonable through the next several days. High pressure will continue to ridge westward from the Atlantic...across the Florida peninsula and into the Gulf of Mexico. The proximity of this ridge axis will keep wind generally below 15 knots and seas at 2 feet or less. Typical for this time of year...the greatest concern for mariners will be the potential for localized rough conditions in the vicinity of mainly overnight and morning thunderstorms. Later in the week...the pattern may shift to one more favorable for stronger afternoon and evening storms over the near shore waters. && .FIRE WEATHER... No significant fire weather concerns are anticipated through the next several days as winds remain light and relative humidity values remain above critical levels. Temperatures through Tuesday will run a few degrees above average...while thunderstorms coverage averages a bit below normal. The pattern looks to undergo a change during the second half of the week that will become favorable for an increase in the afternoon/evening rainfall coverage. && .Preliminary Point Temps/PoPs... TPA 92 79 92 78 / 40 10 20 20 FMY 93 76 93 77 / 40 20 40 20 GIF 93 76 94 76 / 50 30 30 20 SRQ 91 78 90 77 / 50 20 20 20 BKV 93 74 92 74 / 60 10 20 20 SPG 91 80 91 80 / 50 10 20 20 && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && SYNOPSIS/SHORT TERM/AVIATION/MARINE/FIRE WX...Mroczka MID TERM/LONG TERM/DECISION SUPPORT...McKaughan
Hazardous weather outlook, Jul 10, 4:51 AM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 451 AM EDT SUN JUL 10 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-110000- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 451 AM EDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A FEW THUNDERSTORMS WILL LINGER NEAR THE COAST THROUGH THE MORNING HOURS WITH ADDITIONAL STORMS DEVELOPING FROM LATE MORNING THROUGH THE AFTERNOON HOURS. STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING. STORMS SHOULD SLOWLY DIMINISH THIS EVENING...COMING TO AN END OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... WITH A TYPICAL SUMMER WEATHER PATTERN IN PLACE, SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. STORMS MAY INCREASE IN COVERAGE MID TO LATE THIS WEEK...AS CONDITIONS BECOME MORE CONDUCIVE TO THUNDERSTORM DEVELOPMENT. A FEW STRONG STORMS MAY OCCUR...CAPABLE OF PRODUCING STRONG GUSTY WINDS...TORRENTIAL RAINFALL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. AUSTIN
In the hours before
Special weather statement, Jul 10, 1:29 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
129 PM EDT SUN JUL 10 2016
FLZ248-249-101815-
INLAND HERNANDO-INLAND PASCO-
129 PM EDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HERNANDO AND
CENTRAL PASCO COUNTIES...
AT 129 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPRING HILL...
MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...HERNANDO COUNTY AIRPORT...
SOUTH BROOKSVILLE...NORTH BROOKSVILLE...LAND O' LAKES...
MASARYKTOWN...DARBY...GARDEN GROVE...BLANTON...
GOWERS CORNER AND SHADY HILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2840 8261 2860 8242 2839 8222 2824 8249
2836 8261 2838 8262
TIME...MOT...LOC 1729Z 228DEG 13KT 2837 8250Special weather statement, Jul 10, 2:21 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
221 PM EDT SUN JUL 10 2016
FLZ052-101900-
POLK-
221 PM EDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN POLK COUNTY...
AT 220 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COMBEE
SETTLEMENT...OR JUST NORTH OF LAKELAND...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAKELAND...WINTER HAVEN...BARTOW...AUBURNDALE...
LAKELAND LINDER AIRPORT...JAN PHYL VILLAGE...MEDULLA...
FUSSELS CORNER...COMBEE SETTLEMENT...LAKE ALFRED...MULBERRY...
EAGLE LAKE...POLK CITY...GIBSONIA...LAKELAND HIGHLANDS...
CRYSTAL LAKE...HIGHLAND CITY...KATHLEEN...ROCKRIDGE AND WITHLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
LAT...LON 2790 8167 2790 8201 2826 8207 2826 8206
2832 8205 2832 8200 2831 8199 2831 8196
2835 8196 2835 8186 2836 8185 2836 8179
TIME...MOT...LOC 1820Z 178DEG 12KT 2812 8194
MCKAUGHANSpecial weather statement, Jul 10, 3:11 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 311 PM EDT SUN JUL 10 2016 FLZ052-249-251-102000- INLAND PASCO-POLK-INLAND HILLSBOROUGH- 311 PM EDT SUN JUL 10 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HILLSBOROUGH... SOUTHEASTERN PASCO AND NORTHWESTERN POLK COUNTIES... AT 310 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF PLANT CITY...MOVING NORTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKELAND...PLANT CITY...ZEPHYRHILLS...ZEPHYRHILLS WEST... LAKELAND LINDER AIRPORT...ZEPHYRHILLS NORTH...MEDULLA... ZEPHYRHILLS SOUTH...GIBSONIA...RICHLAND... ZEPHYRHILLS MUNICIPAL AIRPORT...WINSTON...CRYSTAL SPRINGS... KATHLEEN...PLANT CITY AIRPORT...ROCKRIDGE... LAKELAND HIGHLANDS AND WILLOW OAK. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2793 8197 2794 8219 2832 8223 2830 8190 TIME...MOT...LOC 1910Z 182DEG 9KT 2810 8207
Special weather statement, Jul 10, 4:14 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
414 PM EDT SUN JUL 10 2016
FLZ052-057-102045-
HIGHLANDS-POLK-
414 PM EDT SUN JUL 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HIGHLANDS AND
SOUTHEASTERN POLK COUNTIES...
AT 413 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AVON PARK.
THE STORM IS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AVON PARK...FROSTPROOF AND AVON PARK EXECUTIVE AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2756 8140 2755 8155 2763 8157 2765 8156
2765 8157 2776 8159 2778 8137
TIME...MOT...LOC 2013Z 181DEG 4KT 2764 8151Special weather statement, Jul 10, 4:17 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 417 PM EDT SUN JUL 10 2016 FLZ052-056-102100- POLK FL-HARDEE FL- 417 PM EDT SUN JUL 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDEE AND SOUTH CENTRAL POLK COUNTIES UNTIL 500 PM EDT... AT 416 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF WAUCHULA. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT MEADE AND BOWLING GREEN. LAT...LON 2760 8159 2761 8181 2781 8185 2781 8155 TIME...MOT...LOC 2016Z 181DEG 4KT 2768 8171
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:29 PM EDT | Special Weather Statement | TBW | Pasco | 46 min |
| Jul 10, 2:21 PM EDT | Special Weather Statement | TBW | Polk | 39 min |
| Jul 10, 3:11 PM EDT | Special Weather Statement | TBW | Hillsborough | 49 min |
| Jul 10, 4:14 PM EDT | Special Weather Statement | TBW | Polk | 31 min |
| Jul 10, 4:17 PM EDT | Special Weather Statement | TBW | Hardee | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.